Browse Title Index


 
Issue Title
 
Vol 17 (2009) On subgroups that are nearly pronormal Abstract   PDF (Українська)
V.A. Chupordia
 
Vol 24 (2016) On the absolute convergence of Fourier series and generalisation of Lipschitz spaces, defined by differences of fractional order Abstract   PDF (Русский)
B.I. Peleshenko, T.N. Semirenko
 
Vol 19 (2011) On the best interval quadrature formula for the class of functions $$$W^3 H^{\omega}$$$ Abstract   PDF (Русский)
Ye.V. Derets
 
Vol 16 (2008) On the best interval quadrature formula for the class $$$W^2 H_1^{\omega}$$$ Abstract   PDF (Русский)
Ye.V. Derets
 
Vol 15 (2007) On the best $$$L_2$$$-approximations of multivariable functions by means of splines Abstract   PDF (Русский)
V.F. Babenko, G.S. Zhiganova
 
Vol 17 (2009) On the best mean-square approximation by entire functions of finite type on the line Abstract   PDF (Русский)
S.B. Vakarchuk, M.B. Vakarchuk
 
Vol 23 (2015) On the best non-symmetric $$$L_1$$$-approximations under the constraints on their derivatives Abstract   PDF (Русский)
Ye.V. D'yakova, I.A. Shevchenko
 
Vol 23 (2015) On the best polynomial approximation of $$$2\pi$$$-periodic functions in the $$$L_2$$$ space Abstract   PDF (Русский)
S.B. Vakarchuk
 
Vol 25 (2017) On the best polynomial approximation of $$$(\psi,\beta)$$$-differentiable functions in $$$L_2$$$ space Abstract   PDF (Русский)
S.B. Vakarchuk
 
Vol 16 (2008) On the best relative nonsymmetric approximations of classes of periodic functions by splines Abstract   PDF (Русский)
Ye.N. Karpova, N.V. Parfinovich
 
Vol 26 (2018) On the convergence of multidimensional regular C-fractions with independent variables Abstract   PDF
R.I. Dmytryshyn
 
Vol 22 (2014) On the extension of differentiable functions from their monotonicity interval and inequalities of Kolmogorov type Abstract   PDF (Русский)
Yu.S. Zagorul'ko, V.A. Kofanov
 
Vol 21 (2013) On the extension of functions, being integrable with a weight on $$$[-1;1]$$$ and satisfying condition of Lipschitz type Abstract   PDF (Русский)
S.V. Goncharov
 
Vol 22 (2014) On the inclusion of classes of functions, being integrable with a weight on the interval and satisfying conditions of Lipschitz type Abstract   PDF (Русский)
S.V. Goncharov
 
Vol 27, No 1 (2019) On the Landau-Kolmogorov inequality between $$$\| f' \|_{\infty}$$$, $$$\| f \|_{\infty}$$$ and $$$\| f''' \|_1$$$ Abstract   PDF
D. Skorokhodov
 
Vol 27, No 2 (2019) On the nonsymmetric approximation of continuous functions in the integral metric Abstract   PDF
V.F. Babenko, O.V. Polyakov
 
Vol 20 (2012) On the optimal renewal of bilinear functionals from linear information Abstract   PDF (Русский)
V.F. Babenko, M.S. Gun'ko, A.A. Rudenko
 
Vol 21 (2013) On the optimal renewal of n-linear functionals from linear information Abstract   PDF (Русский)
V.F. Babenko, M.S. Gun'ko, A.A. Rudenko
 
Vol 25 (2017) On the optimal renewal of n-linear functionals from linear information on the sets, defined by unbounded operators Abstract   PDF (Русский)
M.S. Gun'ko, A.A. Rudenko
 
Vol 20 (2012) On the problem of mutual deviation of certain quadrature sums of interpolation type Abstract   PDF (Русский)
V.L. Velikin
 
Vol 15 (2007) On the property of homothetic mean value on periodically perforated domains Abstract   PDF
P.I. Kogut, T.N. Rudyanova
 
Vol 22 (2014) On the structure of artinian-by-(finite rank) modules over generalized soluble groups Abstract   PDF
V.A. Chupordia
 
Vol 16 (2008) On the weakly-* dense subsets in $$$L^{\infty}(\Omega)$$$ Abstract   PDF
P.I. Kogut, T.N. Rudyanova
 
Vol 27, No 2 (2019) On Turan-type inequalities for trigonometric polynomials of half-integer order Abstract   PDF
O.V. Polyakov
 
Vol 15 (2007) On two-channel circuits of subband filtration of multidimensional signals Abstract   PDF (Русский)
V.F. Babenko, A.A. Ligun, O.M. Shumeiko
 
151 - 175 of 241 Items << < 2 3 4 5 6 7 8 9 10 > >>